Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homogeneous and nonhomogeneous Diophantine equations


Author: Anthony A. Aucoin
Journal: Bull. Amer. Math. Soc. 48 (1942), 933-937
DOI: https://doi.org/10.1090/S0002-9904-1942-07829-3
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 4 (1939), 330--333
MathSciNet review: 0007398
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07829-3